# SDR CA000928027

- Difficulty date: August 24, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Beech A100
- Aircraft time: 17,260 hours
- Engine: Pwa PT6A34
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Line
- Part number: 44EVABU
- Condition: Broken
- Location: Bleed Air Sense
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB LT BLEED AIR LIGHT ILLUMINTED INDICATING BLEED AIR FAILURE. THE AIRCRAFT RETURNED TO BASE AND LANDED UNEVENTFULLY. MAINTENANCE DISCOVERED THE SENSE LINE HAD BROKEN OFF A CONNECTION. THE SENSE LINE WAS RE-ATTACHED A GROUND RUN WAS CONDUCTED AND THE AIRCRAFT RETURNED TO SERVICE.
